A refinement of a theorem of Gerst on power residues
Acta Arithmetica, Tome 17 (1970) no. 2, pp. 161-168
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_17_2_161_168,
author = {Andrzej Schinzel},
title = {A refinement of a theorem of {Gerst} on power residues},
journal = {Acta Arithmetica},
pages = {161--168},
year = {1970},
volume = {17},
number = {2},
doi = {10.4064/aa-17-2-161-168},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-17-2-161-168/}
}
Andrzej Schinzel. A refinement of a theorem of Gerst on power residues. Acta Arithmetica, Tome 17 (1970) no. 2, pp. 161-168. doi: 10.4064/aa-17-2-161-168
Cité par Sources :